# SDR IPXA2023040692649

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 91,294 hours, 17,348 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Warning Light
- Location: Door
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*EMERGENCY DECLARED* *ATB* SHORTLY AFTER TAKEOFF CARGO DOOR AFT B LEVEL 2 ALERT. 10 MIN LATER CARGO DOOR AFT A LEVEL 2 ALERT DISPLAYED. PERFORMED QRM CHECKLIST AND COMPLETED ATB TO SDFACCOMP DR WARNING SYS OPS TEST IAW AMM 52-70-00 OPS CHECK GOOD. CHK AIRCRAFT TELOMETEY FND MSC FAULTING & CFDIC FAULTING ALSO IN CFDS. R&R MSC IAW AMM 31-42-01 AND CFDIU IAW AMM 45-45-01. ACCOMPLISHED RTS OF MSC & CFDIU IAW AMM 31-42-01 & 45-45-01 IPC 31-42-01 & 45-45-01
